# SDR UPS04842539

- Difficulty date: May 9, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 78,370 hours, 26,464 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2, RIGHT WING FWD SPAR AT XFS 520.00 HAS 500 HOLE WITH CRACK INDICATED.  REPAIRED RIGHT WING FWD IAW DWG J060232-532 CONF AND REO GO9802
